# SDR FDEA202212140029

- Difficulty date: December 14, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: AEA7051501
- Condition: Damaged
- Location: Center Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR L/H PILLOW BLOCK SHEAR PIN BUSHING DAMAGED DURING REMOVAL   FOR HFEC INSP. L/H CENTER L/G SUPPORT FITTING SHEAR PIN BUSHING REPAIR COMPLETED ON N/R 841 AND E.A.   1-5340-T0372310. ORIG SUBMISSION DATE: 1/4/2023
